# SDR SIMA201910210003

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 7,322 hours, 4,779 cycles
- System (JASC): 3400 · Navigation System
- Part: Instrument Panel
- Part number: C16790AA01
- Part serial: C16790005116
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACCT INTEGRATED STBY INSTRUMENT (IESS) IAW AMM EMB175 34-11-01. OPS CHECKING GOOD.  IND FAIL. NO EMERGENCY DECLARED. CHG EQ. FLT CONT.-C/A-REMOVED AND REPLACED INTEGRATED STBY INSTRUMENT (IESS) IAW AMM EMB175 34-11-01. OPS CHECKING GOOD.
